MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SET,IRRIGATION,CYSTO/TUR,90,SINGLE SPIKE

MEDLINE INDUSTRIES, LP MEDLINE; SET,IRRIGATION,CYSTO/TUR,90,SINGLE SPIKE
Catalog Number DYND19120
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported, "irrigation set is leaking and is hard to snap into the fluid and leaks as a result." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer reported, "irrigation set is leaking and is hard to snap into the fluid and leaks as a result.".

Brand Name
MEDLINE
Common Device Name
SET,IRRIGATION,CYSTO/TUR,90,SINGLE SPIKE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24984234
Report Number1417592-2026-00561
Device Sequence Number9535520
Product Code LJH
UDI-Device Identifier10080196993819
UDI-Public10080196993819
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND19120
Device Lot Number0332511A264
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown